Thread: Russian Dbol Question...
04-04-2002, 01:54 PM #1
Russian Dbol Question...
I've got the white russian dbol tabs and was doing a little more research on them before I started taking them. I noticed a few posts about some people getting sick while taking them - i.e. fever, hugging the toilet a bunch, etc.
I was just curious if anyone on here had the same experience and to what degree and length of time (the whole 4-5 weeks?) you had the side effects. I have some important stuff going on in the next month & I sure can't be sick at the same time.
I appreciate any input in advance. Thanks bros!!
p.s. I will be jump starting my test/deca cycle with the dbol at 35mg a day.
04-04-2002, 02:06 PM #2
im sitting looking a bunch of those!
i used them on my last cycle and had no problems with them at all - some people may have stomach problems with them if they take them on an empty stomach etc
personally i used to take them on an empty stomack and then eat after!
04-04-2002, 02:20 PM #3
Thanks Kaz! Did you crush/chew/etc, or take them whole?
04-04-2002, 02:44 PM #4
The Russians are IMO the best D-bol on the market.... I didn't notice any side effects at all while using them... Just be sure to break up your dose to 3 times a day... Morning/Noon and Night and you'll love them...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)